# SDR CALA2013102892401

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 66,195 hours, 24,458 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 264
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD VISIBILITY IS IMPAIRED. EVIDENCE OF ARCING. CRACKED AREA IS DISCOLORED & APPEARS TO BE LOCATED ON THE MIDDLE PANE.  FAR LOWER LT CORNER OF WINDSHIELD APPEARS TO BE CRACKING AT THE OUTER PANE.   WILL REQUIRE REPLACEMENT IAW AMM.  REPLACED CAPT WINDSHIELD IAW MM 56-11-11, OPERATIONS CHECKED IAW MM 30-42-00, OPERATIONS CHECKED GOOD
